# SDR MWEA00548

- Difficulty date: June 22, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 44,830 hours, 33,372 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 5910079553
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - SUB-FLOOR UNDER GALLEY NR 1 DRAIN PAN CORRODED BEYOND LIMITS.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED DOUBLER REPAIR.  (X)
